Menopause Home > Serious and Uncommon Reactions to Angeliq

Serious Angeliq Side Effects

Some side effects of Angeliq are rare, but are serious enough to mention. These side effects include:
 
Because of the possibility of these serious side effects, there are a few symptoms that you should watch out for (and should report to your healthcare provider immediately). These include, but are not limited to:
 
  • Signs of high blood potassium, such as burning, tingling, or pricking sensations; muscle weakness; or an irregular heart rhythm (arrhythmia)
  • Signs of a stroke, such as vision or speech changes, weakness or numbness in an arm or leg, and a severe headache
  • Signs of liver damage, such as yellowing of the whites of the eyes or skin (jaundice), dark urine, and upper right abdominal pain (stomach pain)
  • Migraines (or changes in your migraines, if you have had them before)
  • Breast lumps
  • Signs of a blood clot in the leg, such as pain in the calf, leg cramps, and leg or foot swelling
  • Signs of a blood clot in the lung, such as shortness of breath, sharp chest pain, or coughing up blood
  • Chest pain or heaviness, which may be signs of a heart attack
  • Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
  • Heavy vaginal bleeding or unexpected vaginal bleeding
  • Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.
     
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.